Options
Theoretical and Numerical Investigation of the Finite Cell Method
Publikationstyp
Journal Article
Date Issued
2015-03-05
Sprache
English
Author(s)
TORE-URI
Journal
Volume
65
Issue
3
Start Page
1039
End Page
1064
Citation
Journal of Scientific Computing 3 (65): 1039-1064 (2015-03-05)
Publisher DOI
Scopus ID
We present a detailed analysis of the convergence properties of the finite cell method which is a fictitious domain approach based on high order finite elements. It is proved that exponential type of convergence can be obtained by the finite cell method for Laplace and Lamé problems in one, two as well as three dimensions. Several numerical examples in one and two dimensions including a well-known benchmark problem from linear elasticity confirm the results of the mathematical analysis of the finite cell method.
Subjects
Adaptive quadrature
Finite cell method
Finite element method
p-version of